×

zbMATH — the first resource for mathematics

Coherent sheaves on an elliptic curve. (English) Zbl 1127.14306
Avramov, Luchezar L. (ed.) et al., Interactions between homotopy theory and algebra. Summer school, University of Chicago, IL, USA, July 26–August 6, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-3814-3/pbk). Contemporary Mathematics 436, 297-315 (2007).
Summary: These are notes by Kristian Brüning of a mini-course given by Igor Burban at the summer school “Derived categories in representation theory” held at Tsinghua University, Beijing: 22–26 August, 2005. The aim of this series of lectures is to give a classification of indecomposable coherent sheaves on an elliptic curve using a braid group action on the derived category.
For the entire collection see [Zbl 1118.55001].

MSC:
14H60 Vector bundles on curves and their moduli
14H52 Elliptic curves
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
18E30 Derived categories, triangulated categories (MSC2010)
PDF BibTeX XML Cite